# SDR AALA202307213749

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A320*
- Aircraft serial: 3629
- Aircraft time: 48,059 hours, 19,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ARMING LEVER IS LOOSE. MAINTENANCE TIGHTENED 2L DOOR ARMING LEVER.
